Separability idempotents in -algebras

  • Byung-Jay Kahng

    Canisius College, Buffalo, USA
  • Alfons Van Daele

    University of Leuven, Belgium


In this paper, we study the notion of a separability idempotent in the -algebra framework. This is analogous to the notion in the purely algebraic setting, typically considered in the case of (finite-dimensional) algebras with identity, then later also considered in the multiplier algebra framework by the second-named author. The current work was motivated by the appearance of such objects in the authors' ongoing work on locally compact quantum groupoids.

Cite this article

Byung-Jay Kahng, Alfons Van Daele, Separability idempotents in -algebras. J. Noncommut. Geom. 12 (2018), no. 3, pp. 997–1040

DOI 10.4171/JNCG/296